# SDR ASAA2023061243683

- Difficulty date: June 12, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N958AK
- Make and model: Boeing 737-9
- Aircraft serial: 44072
- Aircraft time: 1,380 hours, 399 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 3262
- Condition: Faulty
- Location: #1 Engine
- Part time: 1,518 hours, 438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND SMT MSG "BLEED FAMV RVDT L". GROUNDED - YES. REMOVED AND REPLACED ENGINE 1 FAN AIR MODULATING VALVE FOR T/S REF IFIM TASK 36-12-00-810-803 AND AMM 36-12-03-000-801. ACCOMPLISHED ELECTRICAL LRU REPLACEMENT TEST REF AMM 36-00-00-710-801, AND PNEUMATIC, LRU REPLACEMENT TEST, ENGINE OFF-FAMV REF AMM 36-12-00-720-801. ALL TEST PASS. GROUND VERIFICATION TEST SUCCESSFUL.
